# SDR 06FDEA0300

- Difficulty date: January 20, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED BS 220 WL 218 LT SIDE.  REPAIRED PER SRM 53-30-3, 53-30-1, 53-30-2, MAJOR REPAIR
